Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Young women  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author7 Posts
  #1

A 29 y/o African woman complains about fever, weight loss , joint pain and depression. Her history is positive of TB treatment two years ago.
Examination reveals a malar rash, and a palor.
Her Ht is 29 and she has RBC cast on urine analysis.
What is the most likely diagnosis?
A- TB reactivation
B- Drug-induced lupus
C- SLE
D-Glomerulonephritis




  #2

SLE


  #3

B. did the INH cause the drug induced lupus?


  #4

its b


  #5

its seems like drug induce lupus but drug inducse lupus rarely involve kidneys and its appearance after 2yrs after tb tx seems unlikely and i think its a distractor in the qs

reactivation of tb mostly take place in lungs and not involves joints(usually) and and kidneys as often as primarily in lungs.

so after the exclusion i left with the SLE.

so my answer is SLE


  #6

I agree with you Zaki.


  #7

Zaki is right that drug-induced lupus rarely affects the kidneys.

I'll be curious to hear the answer.





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

A young man had C5 damage after surfing accident
cerebral aneurism in young male
young man w/ elevation of LFT
show Related resources









Advertise | Support | Premium | Contact